# SDR EIA2000058

- Difficulty date: January 29, 2000
- Submitted: December 12, 2000
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON LEFT NR 2 MED FRAME INNER CHORD AT BS 800 AT STRINGER 17L LEVEL APPROX .040 INCH LONG RUNNING AFT.  NR 2L MED BS 800 FRAME INNER CHORD REPAIRED AS PER HAECO REPAIR SCHEME R-53-12-34286 AND SRM 51-10-02 FIG 41A.  (M)
